# SDR A6WA201441488

- Difficulty date: April 29, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 26,404 hours, 26,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R35212103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINTEL FITTING AT 621 BULKHEAD IS CRACKED ON UPPER AFT ANGLE.  R & R CRACKED ANGLE WITH NEW SERVICEABLE ANGLE IAW REO 601R-53-61-1230REV C DATED  4-10-12.
